# SDR DHL200080378C

- Difficulty date: January 29, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE UPPER AND LOWER SURFACE SHOWS REPAIR INAPPROPIATE AT FS 1705 CLOSE TO L-20 RT.  REMOVED OLD REPAIR, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-1 PG 105-106.  N/R 5452
